# SDR YENA201803050123

- Difficulty date: March 5, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 63,438 hours, 23,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3075
- Condition: Failed
- Location: Emergency Lights
- Part time: 42,081 hours, 14,958 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT DOOR LIGHT ILLUMINATED,  AS WELL AS ISLE EXIT LIGHT, IN CRUISE WITH LDG GR UP; R & R EMERGENCY PSU 11WL AND 12WL IAW AMM 33-51-38, OPS CHECK OK. R & R BATTERIES ON EPSU 11WL AND 12WL IAW CMM 33-51-07 OPS CHECK OK.
